# SDR CA060803002

- Difficulty date: August 11, 2005
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,765 hours
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 03807205
- Condition: Wrong Part
- Location: Scavenge Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A SCAVENGE OIL FILTER REPLACEMENT IAW INSPECTION PROGRAM IT WAS NOTED THAT THE FILTER WAS DIFFERENT THAN THE REPLACEMENT FILTER. THE CORRECT FILTER FOR THE SCAVENGE OIL FILTER IS P/N 038088-08, WHAT WAS FOUND IN THE SCAVENGE OIL FILTER HOUSING WAS AN P/N 038072-05 FILTER. WE ARE INVESTIGATING HOW THIS OCCURRED.  (TC NR 20060803002)
